American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF

[3] Deguang Han. Frame representations and Parseval duals with applications to Gabor frames. Trans. Amer. Math. Soc. 360 (2008) 3307-3326. MR 2379798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Aline Bonami, Sandrine Grellier and Mohammad Kacim. Truncations of multilinear Hankel operators. Trans. Amer. Math. Soc. 360 (2008) 1377-1390. MR 2357699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andreas Defant, Mieczyslaw Mastylo and Carsten Michels. Summing inclusion maps between symmetric sequence spaces. Trans. Amer. Math. Soc. 354 (2002) 4473-4492. MR 1926884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael Frank, Vern I. Paulsen and Terry R. Tiballi. Symmetric approximation of frames and bases in Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 777-793. MR 1862567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bernd Carl and Andreas Defant. Tensor products and Grothendieck type inequalities of operators in $L\sb p$-spaces . Trans. Amer. Math. Soc. 331 (1992) 55-76. MR 1080168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ke He Zhu. Hankel operators on the Bergman space of bounded symmetric domains . Trans. Amer. Math. Soc. 324 (1991) 707-730. MR 1093426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hermann König and Nicole Tomczak-Jaegermann. Bounds for projection constants and $1$-summing norms . Trans. Amer. Math. Soc. 320 (1990) 799-823. MR 968885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Svante Janson and Jaak Peetre. Paracommutators---boundedness and Schatten-von Neumann properties . Trans. Amer. Math. Soc. 305 (1988) 467-504. MR 924766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Takáč. A formula for the resolvent of $(-\Delta)\sp m+M\sp {2m}\sb q$ with applications to trace class . Trans. Amer. Math. Soc. 303 (1987) 325-344. MR 896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Bourgain. Bilinear forms on $H\sp{\infty }$ and bounded bianalytic functions . Trans. Amer. Math. Soc. 286 (1984) 313-337. MR 756042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Raymond Roccaforte. Asymptotic expansions of traces for certain convolution operators . Trans. Amer. Math. Soc. 285 (1984) 581-602. MR 752492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gary Weiss. An extension of the Fuglede commutativity theorem modulo the Hilbert-Schmidt class to operators of the form $\sum M\sb{n}XN\sb{n}$ . Trans. Amer. Math. Soc. 278 (1983) 1-20. MR 697058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gary Weiss. The Fuglede commutativity theorem modulo the Hilbert-Schmidt class and generating functions for matrix operators. I . Trans. Amer. Math. Soc. 246 (1978) 193-209. MR 515536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. V. Hutton. $p$-factorable operators . Trans. Amer. Math. Soc. 205 (1975) 167-180. MR 0397462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William B. Robinson. Relationships between $\lambda $-nuclearity and pseudo-$\mu $-nuclearity . Trans. Amer. Math. Soc. 201 (1975) 291-303. MR 0365086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Swartz. Absolutely summing and dominated operators on spaces of vector-valued continuous functions . Trans. Amer. Math. Soc. 179 (1973) 123-131. MR 0320796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dan Randtke. Characterization of precompact maps, Schwartz spaces and nuclear spaces . Trans. Amer. Math. Soc. 165 (1972) 87-101. MR 0305009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. P. Stegall and J. R. Retherford. Fully nuclear and completely nuclear operators with applications to $\mathcal{L}_1-$ and $\mathcal{L}_\infty$-spaces . Trans. Amer. Math. Soc. 163 (1972) 457-492. MR 0415277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Nelson Dunford. Uniformity in linear spaces . Trans. Amer. Math. Soc. 44 (1938) 305-356. MR 1501971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1